# SDR SWAA2022011353822

- Difficulty date: December 16, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-017 AFT CARGO COMPARTMENT STA 867 LBL11 WL 165 ENCLOSURE SUPPORT ANGLE IS CRACKED ; / [01] REMOVED ENCLOSURE SUPPORT ANGLE IAW SRM 51-40-02; [02] VERIFIED NEW ANGLE TO BE MPN: 149A8109U114 ATAG: A94253 IAW DWG: 149A8102 REV: A; [03] LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05 AND DWG: 149A8102 REV: A; [04] VERIFIED STEPS 2 AND 3  OK TO INSTALL; [05] INSTALLED NEW ANGLE IAW SRM 51-40-02 AND DWG: 149A8102 REV: A; [06] REMOVED AND REPLACED AFT CARGO ENCLOSURE SUPPORT ANGLE IAW SRM 51-40-05 AND DWG: 149A8102 REV: A; [07] VERIFIED ITEMS 5 AND 6  AUDIT C/W
